MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device is undergoing an evaluation but has not yet been completed.Test strip udi#: (b)(4).Note: manufacturer contacted customer on (b)(6) 2019 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for lo display.The expected fasting blood glucose test result range is 120-140mg/dl.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification in the den.During the call on (b)(6) 2018, a blood test was not performed by the customer.The test strip lot manufacturer's expiration date is 5/31/2020, and open vial date is approximately 3-5 days ago.The meter memory was reviewed for previous test result history: (b)(6).Customer first called because of error messages he did not know what it was then we ran a blood and the meter reading 21mg/dl then ran the blood again and it read lo with no symptoms.Customer confirmed that he closes the lid on the strips with every use.He just opened this vial about 3-5 days ago with no problems.
 
Event or Problem Description
Consumer reported complaint for lo display.The expected fasting blood glucose test result range is 120-140mg/dl.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification in the den.During the call on 12/28/2018, a blood test was not performed by the customer.The test strip lot manufacturer's expiration date is 5/31/2020 and open vial date is approximately 3-5 days ago.The meter memory was reviewed for previous test result history: result 1: lo 12/24, 101pm, fasting; result 2:21mg/dl, 1/1 12:20pm, fasting; result 3 lo 12/28, 4:04pm, fasting; result 4:213mg/dl, 12/26 10:19pm, fasting; result 5:155mg/dl, 12/25 5:24pm, fasting; result 6:106mg/dl, 12/23 6:14pm, fasting.Customer first called because of error messages he did not know what it was then we ran a blood and the meter reading 21mg/dl then ran the blood again and it read lo with no symptoms.Customer confirmed that he closes the lid on the strips with every use.He just opened this vial about 3-5 days ago with no problems.
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report #: (b)(4).Returned meter evaluated with no defect found.Returned test strips evaluated with defect found.Qc investigation on 1/15/2019 returned test strips produce lo, e-5 and low readings.R&d final root cause: most likely underlying root cause of low results are due to improper storage: vial left open for an extended period of time.Test strip udi#: (b)(4).Note: manufacturer contacted customer on 1/14/2019 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8275443
Report Number1000113657-2019-00063
Device Sequence Number13967195
Product Code NBW
UDI-Device Identifier00021292006082
UDI-Public(01)00021292006082
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 01/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV3041
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2019
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 12/28/2018
Supplement Date Received by Manufacturer12/28/2018
Initial Report FDA Received Date01/24/2019
Supplement Report FDA Received Date01/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY